# SDR UALA2011021000686

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 32,846 hours, 13,185 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Part serial: 2355
- Condition: Out Of Position
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP TRUNNION INBD SIDE OF TRUNNION CONICAL WASHER MIGRATING OUT AND APPEARS TO BE PUSHED UP.  RT FLAP CONICAL WASHER MIGRATED OUT .097.  FOUND SLEEVE MIGRATING FROM INSIDE FLAP TRUNNION SUPPORT.  INSTALLING NEW SUPPORT ASSY.  SN 2355.  REPLACED RT FLAP INBD TRUNNION IAW MT, OPS CHECKED OK.
